# SDR IPXA2676323

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3184161
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT LAMP HOLDER ASSY IAW MM 33-51-16.  OPS CHECKED GOOD.
